# SDR SIMA2011315001

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 29,603 hours, 27,404 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Part number: SEEABOVE
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4366 THE DURING UNSCHEDULED MAINTENANCE CHECK FOUND THE AFT RUDDER II LOWER CONTROL SPHERICAL ROD END CORRODED AND SEIZED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RUDDER II PUSH ROD END IAW EMB 145 AMM 27-21-08.  PART NUMBER NAS6594-7.  NEUTRAL RIG IAW EMB 145 AMM 27-20-00.PART NUNMBER PE64041-4-115.  BOLT PART NUMBER NAS6404A23D.  RUDDER BACKLASH TESTED WITH IN LIMITS IAW EMB 145 AMM 27-22-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
